Citation

BibTex format

@article{Liebeck:2002:plms/84.2.405,
author = {Liebeck, MW and Praeger, CE and Saxl, J},
doi = {plms/84.2.405},
journal = {PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY},
pages = {405--438},
title = {Primitive permutation groups with a common suborbit, and edge-transitive graphs},
url = {http://dx.doi.org/10.1112/plms/84.2.405},
volume = {84},
year = {2002}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Praeger,CE
AU - Saxl,J
DO - plms/84.2.405
EP - 438
PY - 2002///
SN - 0024-6115
SP - 405
TI - Primitive permutation groups with a common suborbit, and edge-transitive graphs
T2 - PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/plms/84.2.405
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000174326500006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 84
ER -